# SDR CA090520002

- Difficulty date: May 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 3,553 hours
- Engine: Cont TSIO360FB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Packing
- Part number: 632878
- Condition: Mismanufactured
- Location: Main Bearing
- Part time: 60 hours
- Component: Main Bearings, Cont
- Component part number: 632885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED DUE TO LOW OIL PRESSURE IN FLIGHT.  UPON INSP IT WAS FOUND THAT THE NYLON PACKING INSIDE THE FRONT MAIN BEARING SHELLS WERE TOO SHORT. THEY DID NOT REACH THE FULL LENGTH OF THE GROOVE THAT THEY ARE SET IN.  IT IS SUSPECTED THAT THIS MAY BE THE CAUSE OF THE LOW OIL PRESSURE.
